| Model Number |
1550350-33 |
| Medical Device Problem Code |
Expiration Date Error (2528)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Na.
Event or Problem Description
It was reported that a 3.5x33mm xience sierra stent delivery system was labeled with a shelf life of three years when it should have been labeled with a shelf life of one year.The device was not used and there was no patient involvement.No additional information was provided.
Additional Manufacturer Narrative
On march 19, 2020, abbott vascular determined that a field safety corrective action is required regarding one lot of the xience sierra rx everolimus eluting coronary stent system.Devices from this lot were shipped with a 36-month labeled expiration date instead of the 12-month expiration date that is currently approved in the united states.The label indicates an expiration date of march 21, 2022, while the fda approved expiration date is march 31, 2020.This action does not affect patients having successfully undergone procedures using these devices.The customer reported the device is retained by hospital and not returning.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.H7 - if remedial action initiated updated from "none selected" to "notification".
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified the nonconformity issued to the reported lot identifying the reported issue of expiration date error addressed in this investigation.A review of the complaint history identified no other incidents from this lot.The investigation determined the reported expiration date error appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.